# SDR DHL9872132D

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Bent
- Location: Cargo  Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, CARGO DOOR EDGE IS BENT FWD LOWER SIDE.  CUT OUT DAMAGED AREA, INSTALLED ANGLE REPAIR PER SRM 51-40-3, 5 X 1.75.  N/R 3271.
